# SDR SWIA202158518

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: Pax Door Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR CAM FITTING ON FS 349.00 HAS DAMAGED LOWER END     (C-CHECK RO 5/25/2021)    REMOVED DAMAGED CAM DOOR FITTING AND REPLACE WITH NEW PER DWG :SH670-31810 REV AE CRJ-900 SRM 51-42-21-001-001-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY
